# SDR 2010FA0001250

- Difficulty date: November 9, 2010
- Submitted: December 17, 2010
- Operation: General aviation
- Aircraft: N233N
- Make and model: Dhav DHC2*
- Aircraft serial: 976
- Engine: Pwa R985*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: BSFS159160
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT FWD HORIZ STABILIZER ATTACH BRACKETS WERE INSTALLED AS PART OF THE AOG AIR SUPPORT WING ANGLE MOD (STC SA01258NY) DURING ANNUAL INSP FOUND HORIZ STABILIZER FWD ATTACH TO BE LOOSE.  PART IS ATTACHED TO THE FWD SPAR OF THE HORIZ STABILIZER WITH 2 BOLTS.  THE AREA OF CONCERN IS THE CTR ATTACH POINT, WHERE THE FUSELAGE ATTACH POINTS CONNECT TOTHE BRACKETS.  THE PART IS MADE OF ALUMINUM AND HAS 2 STEEL BUSHINGS PRESSED INTO THE FITTING.  THESE BUSHINGS ARE BELOW ALUMINUM SURFACE SO THE ATTACH POINT ON THE FUSELAGE WEARS INTO THE ALUMINUM BRACKET.  DUE TO THIS BEING INSTALLED ON A SEA-PLANE, CORROSION SETS IN CAUSING THE STABILIZER TO HAVE EXCESSIVE PLAY ON THE FWD EDGE.  CORRECTION PUT IN FLANGED STEEL BUSHING SO THE FUSELAGE ATTACH POINTS WOULD CONTACT THE STEEL BUSHING INSTEAD OF THE ALUMINUM BRACKET.
